Alert archive / California / Small Craft Advisories in 2019

Small Craft Advisory 27, NWS Eureka, CA

February 23, 2019

NWS Eureka, CA issued this small craft advisory at Feb 23, 2019, 2:53 PM PST. It took effect at Feb 23, 2019, 10:00 PM PST. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Feb 23, 2019, 2:53 PM PST (22:53 UTC)
In effect from
Feb 23, 2019, 10:00 PM PST
Expired
Feb 25, 2019, 3:00 AM PST
In force
29 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

294 
WHUS76 KEKA 232253
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
253 PM PST Sat Feb 23 2019

PZZ450-470-240700-
/O.NEW.KEKA.SC.Y.0027.190224T0600Z-190225T0500Z/
/O.UPG.KEKA.GL.A.0009.190225T0600Z-190225T1800Z/
/O.NEW.KEKA.GL.W.0010.190225T0500Z-190225T1800Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
253 PM PST Sat Feb 23 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 PM
PST SUNDAY...
...GALE WARNING IN EFFECT FROM 9 PM SUNDAY TO 10 AM PST MONDAY...

The National Weather Service in Eureka has issued a Gale Warning,
which is in effect from 9 PM Sunday to 10 AM PST Monday. A Small
Craft Advisory has also been issued. This Small Craft Advisory is
in effect from 10 PM this evening to 9 PM PST Sunday. The Gale
Watch is no longer in effect. 

* WINDS...Southerly 15 to 25 kt tonight...becoming 20 to 30 kt with
  gusts to 40 kt by Sunday night

* WAVES/SEAS...Southerly short period seas slowly building to 11
  to 14 feet by Monday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ475-240700-
/O.UPG.KEKA.GL.A.0009.190225T0600Z-190225T1800Z/
/O.NEW.KEKA.GL.W.0010.190225T0900Z-190225T1800Z/
/O.NEW.KEKA.SC.Y.0027.190224T2100Z-190225T0900Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
253 PM PST Sat Feb 23 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SUNDAY TO 1 AM PST
MONDAY...
...GALE WARNING IN EFFECT FROM 1 AM TO 10 AM PST MONDAY...

The National Weather Service in Eureka has issued a Gale Warning,
which is in effect from 1 AM to 10 AM PST Monday. A Small Craft
Advisory has also been issued. This Small Craft Advisory is in
effect from 1 PM Sunday to 1 AM PST Monday. The Gale Watch is no
longer in effect. 

* WINDS...Southerly 15 to 25 kt Sunday afternoon...becoming 20 to
  30 kt with gusts to 35 kt by Sunday night with gusts to 35 kt.  

* WAVES/SEAS...South westerly short period seas building to 10 to
  12 feet by Monday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ455-240700-
/O.NEW.KEKA.SC.Y.0027.190225T0000Z-190226T0000Z/
Cape Mendocino to Pt Arena out 10 nm-
253 PM PST Sat Feb 23 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM SUNDAY TO 4 PM PST
MONDAY...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect from 4 PM Sunday to 4 PM PST Monday.

* WINDS...S 15 to 25 kt with gusts to 30 kt, strongest near Cape
  Mendocino.

* WAVES/SEAS...Southwesterly short period seas at 8 to 11 ft,
  largest near Cape Mendocino.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
6 follow-up statements
452 
WHUS76 KEKA 240431
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
831 PM PST Sat Feb 23 2019

PZZ450-470-241245-
/O.CON.KEKA.SC.Y.0027.190224T0600Z-190225T0500Z/
/O.CON.KEKA.GL.W.0010.190225T0500Z-190225T1800Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
831 PM PST Sat Feb 23 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY...
...GALE WARNING REMAINS IN EFFECT FROM 9 PM SUNDAY TO 10 AM PST
MONDAY...

* WINDS...Southerly 15 to 25 kt tonight...becoming 20 to 30 kt 
  with gusts to 40 kt by late Sunday night. 

* WAVES/SEAS...Southerly short period seas slowly building to 11 
  to 14 feet by Monday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ475-241245-
/O.CON.KEKA.SC.Y.0027.190224T2100Z-190225T0900Z/
/O.CON.KEKA.GL.W.0010.190225T0900Z-190225T1800Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
831 PM PST Sat Feb 23 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM SUNDAY TO
1 AM PST MONDAY...
...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM PST MONDAY...

* WINDS...Southerly 15 to 25 kt Sunday afternoon...becoming 20 to
  30 kt with gusts to 35 kt by Sunday night. 

* WAVES/SEAS...South westerly short period seas building to 7 to
  11 feet by Monday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ455-241245-
/O.CON.KEKA.SC.Y.0027.190225T0000Z-190226T0000Z/
Cape Mendocino to Pt Arena out 10 nm-
831 PM PST Sat Feb 23 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM SUNDAY TO
4 PM PST MONDAY...

* WINDS...S 15 to 25 kt with gusts to 30 kt, strongest near Cape 
  Mendocino. 

* WAVES/SEAS...Southwesterly short period seas at 7 to 10 ft, 
  largest near Cape Mendocino. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
140 
WHUS76 KEKA 241105
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
305 AM PST Sun Feb 24 2019

PZZ475-241915-
/O.EXT.KEKA.SC.Y.0027.190224T1700Z-190225T0900Z/
/O.EXT.KEKA.GL.W.0010.190225T0900Z-190225T2000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
305 AM PST Sun Feb 24 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
1 AM PST MONDAY...
...GALE WARNING NOW IN EFFECT FROM 1 AM TO NOON PST MONDAY...

* WINDS...Southerly 15 to 25 kt through this evening...increasing
  to 25 to 30 kt with gusts to 40kt late tonight into Monday 
  morning. 

* WAVES/SEAS...SW to SW waves building to 12 feet at 9 seconds
  late tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ450-470-241915-
/O.CON.KEKA.SC.Y.0027.000000T0000Z-190225T0500Z/
/O.CON.KEKA.GL.W.0010.190225T0500Z-190225T1800Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
305 AM PST Sun Feb 24 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM
PST MONDAY...

* WINDS...Southerly 15 to 25 kt today...increasing to 25 to 35 kt
  with gusts to 45 kt late tonight into Monday morning. 

* WAVES/SEAS...Steep southerly seas building to 10 to 14 feet  
  late tonight.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ455-241915-
/O.EXT.KEKA.SC.Y.0027.190224T2000Z-190226T0000Z/
Cape Mendocino to Pt Arena out 10 nm-
305 AM PST Sun Feb 24 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 4 PM PST
MONDAY...

* WINDS...S 15 to 25 kt with gusts to 30 kt, strongest near Cape 
  Mendocino. 

* WAVES/SEAS...Southwesterly short period seas building from 7 to
  10 ft late tonight into Monday, largest near Cape Mendocino. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
779 
WHUS76 KEKA 241725
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
925 AM PST Sun Feb 24 2019

PZZ450-470-250130-
/O.CON.KEKA.SC.Y.0027.000000T0000Z-190225T0500Z/
/O.CON.KEKA.GL.W.0010.190225T0500Z-190225T1800Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
925 AM PST Sun Feb 24 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM
PST MONDAY...

* WINDS...Southerly 15 to 25 kt today...increasing to 25 to 35 
  kt with gusts to 45 kt late tonight into Monday morning. 

* WAVES/SEAS...Steep southerly seas building to 10 to 14 feet 
  late tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ475-250130-
/O.CON.KEKA.SC.Y.0027.000000T0000Z-190225T0900Z/
/O.CON.KEKA.GL.W.0010.190225T0900Z-190225T2000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
925 AM PST Sun Feb 24 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST MONDAY...
...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO NOON PST MONDAY...

* WINDS...Southerly 15 to 25 kt through this evening...
  increasing to 25 to 30 kt with gusts to 40kt late tonight into 
  Monday morning. 

* WAVES/SEAS...SW to SW waves building to 12 feet at 9 seconds 
  late tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ455-250130-
/O.CON.KEKA.SC.Y.0027.190224T2000Z-190226T0000Z/
Cape Mendocino to Pt Arena out 10 nm-
925 AM PST Sun Feb 24 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY...

* WINDS...S 15 to 25 kt with gusts to 30 kt, strongest near Cape 
  Mendocino. 

* WAVES/SEAS...Southwesterly short period seas building from 7 
  to 10 ft late tonight into Monday, largest near Cape 
  Mendocino. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
047 
WHUS76 KEKA 242322
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
322 PM PST Sun Feb 24 2019

PZZ450-470-250730-
/O.CON.KEKA.SC.Y.0027.000000T0000Z-190225T0500Z/
/O.CON.KEKA.GL.W.0010.190225T0500Z-190225T1800Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
322 PM PST Sun Feb 24 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM
PST MONDAY...

* WINDS...Southerly 15 to 25 kt today...increasing to 25 to 35 
  kt with gusts to 45 kt late tonight into Monday morning. 

* WAVES/SEAS...Steep southerly seas building to 10 to 14 feet 
  late tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ475-250730-
/O.CON.KEKA.SC.Y.0027.000000T0000Z-190225T0900Z/
/O.CON.KEKA.GL.W.0010.190225T0900Z-190225T2000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
322 PM PST Sun Feb 24 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST MONDAY...
...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO NOON PST MONDAY...

* WINDS...Southerly 15 to 25 kt through this evening... 
  increasing to 25 to 30 kt with gusts to 40kt late tonight into 
  Monday morning. 

* WAVES/SEAS...SW to SW waves building to 12 feet at 9 seconds 
  late tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ455-250730-
/O.CON.KEKA.SC.Y.0027.000000T0000Z-190226T0000Z/
Cape Mendocino to Pt Arena out 10 nm-
322 PM PST Sun Feb 24 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY...

* WINDS...S 15 to 25 kt with gusts to 30 kt, strongest near Cape 
  Mendocino. 

* WAVES/SEAS...Southwesterly short period seas building from 7 
  to 10 ft late tonight into Monday, largest near Cape 
  Mendocino. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
684 
WHUS76 KEKA 250428
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
828 PM PST Sun Feb 24 2019

PZZ455-251230-
/O.EXT.KEKA.SC.Y.0027.000000T0000Z-190225T1100Z/
/O.EXB.KEKA.GL.W.0010.190225T1100Z-190225T2300Z/
Cape Mendocino to Pt Arena out 10 nm-
828 PM PST Sun Feb 24 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST MONDAY...
...GALE WARNING IN EFFECT FROM 3 AM TO 3 PM PST MONDAY...

The National Weather Service in Eureka has issued a Gale Warning,
which is in effect from 3 AM to 3 PM PST Monday. 

* WINDS...S 15 to 25 kt with gusts to 30 kt increasing to 20 to 
  30 kt with gusts to 40 kt in the early morning.

* WAVES/SEAS...Southwesterly short period seas building from 7 
  to 10 ft late tonight into Monday, largest near Cape 
  Mendocino. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ475-251230-
/O.CON.KEKA.SC.Y.0027.000000T0000Z-190225T0900Z/
/O.EXT.KEKA.GL.W.0010.190225T0900Z-190225T2300Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
828 PM PST Sun Feb 24 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST MONDAY...
...GALE WARNING NOW IN EFFECT FROM 1 AM TO 3 PM PST MONDAY...

* WINDS...Southerly 15 to 25 kt through this evening... 
  increasing to 25 to 30 kt with gusts to 40kt late tonight into 
  Monday morning. 

* WAVES/SEAS...SW to SW waves building to 12 feet at 9 seconds 
  late tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ450-470-251230-
/O.CON.KEKA.SC.Y.0027.000000T0000Z-190225T0500Z/
/O.CON.KEKA.GL.W.0010.190225T0500Z-190225T1800Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
828 PM PST Sun Feb 24 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM PST MONDAY...

* WINDS...Southerly 25 to 35 kt with gusts to 45 kt into Monday 
  morning. 

* WAVES/SEAS...Steep southerly seas building to 10 to 14 feet 
  late tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
563 
WHUS76 KEKA 251113
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
313 AM PST Mon Feb 25 2019

PZZ455-251915-
/O.EXP.KEKA.SC.Y.0027.000000T0000Z-190225T1100Z/
/O.CON.KEKA.GL.W.0010.000000T0000Z-190225T2300Z/
Cape Mendocino to Pt Arena out 10 nm-
313 AM PST Mon Feb 25 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

* WINDS...S 20 to 30 kt with gusts to 40 kt. Wind becoming N 10 to
  15 kt late today. 

* WAVES/SEAS...Southwesterly short period seas building from 8 to
  11 ft, largest near Cape Mendocino. Large seas will linger into
  this evening before subsiding tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ450-470-251900-
/O.EXT.KEKA.GL.W.0010.000000T0000Z-190225T1900Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
313 AM PST Mon Feb 25 2019

...GALE WARNING NOW IN EFFECT UNTIL 11 AM PST THIS MORNING...

* WINDS...Southerly 25 to 35 kt with gusts to 45 kt this morning,
  abruptly shifting to N 10 to 20 kt around midday. 

* WAVES/SEAS...Steep southerly seas 10 to 14 feet, subsiding late
  today and tonight.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ475-251915-
/O.CON.KEKA.GL.W.0010.000000T0000Z-190225T2300Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
313 AM PST Mon Feb 25 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

* WINDS...Southerly 25 to 30 kt with gusts to 40kt, abruptly
  shifting to N 10 to 15 kt later today.

* WAVES/SEAS...S to SW waves around 12 feet at 9 seconds,
  subsiding tonight.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Feb 23, 4:11 AM PST, 10 hours 42 minutes earlier.

Area forecast discussion, Feb 23, 4:11 AM PST, 10 hours 42 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
411 AM PST Sat Feb 23 2019

.SYNOPSIS...Light rain will spread across the region today, and
then become moderate to heavy Sunday through Tuesday. Additional
rain producing storm systems will impact the region through late
next week.

&&

.DISCUSSION...Midlevel westerlies will develop across the region
during the next 24 hours as an upper trough moves south from
coastal BC to western WA. This flow regime will reside atop a
west-east oriented surface front that will remain quasi-stationary
in the vicinity of SWRN OR through Sunday night. Low-level
cyclogenesis will become probable along the front Sunday-Sunday
night as a midlevel impulse moves east across the NERN PAC.
Strengthening warm air advection and frontal convergence/ascent
will support increasing rainfall rates...particularly over Del
Norte and northern Humboldt Counties during the next 48 hours.
Minor flooding across urban areas and small streams will be
possible as a result (reference the latest Flood Watch for more
information).

In addition to the rain, a southerly coastal jet from 40-60 kt is
expected to develop Monday night. This feature may yield strong
winds across exposed ridges and coastal areas.

Mesoscale evolutions become uncertain Monday and Tuesday, as some
model guidance shows the previously mentioned front moving south
along the NRN CA coast, while other guidance maintains a
stationary front in the vicinity of SWRN OR. The position of this
front will likely determine whether heavy rain refocuses south
across Mendocino County, or persists north of Cape Mendocino. Once
these details become more clear, the ongoing Flood Watch may need
to be extended both temporally and spatially.

After Tuesday night, an active and wet large-scale pattern is
forecast to continue through late next week. The presence of an
upper low over the far NERN PAC will support additional light rain
during mid week. A dry lull is then forecast to occur Thursday
night into Friday as shortwave ridging develops downstream from
another upper trough. Model guidance shows rain (possibly heavy)
associated with the late week trough moving onshore across NWRN
CA next Friday night.

JMG

&&

.AVIATION...Light rain is beginning to spread across the North
Coast early Saturday morning. Ceilings are subsequently
falling...near 3000 feet at KCEC, around 7000 feet at KACV, and
broken midlevel clouds at or above 10000 feet at KUKI. Ceilings
from 1500-2500 feet appear probable along the coast this afternoon
through tonight, and visibility will likely fall to around 3-5
miles as periods of moderate rain impact Del Norte and Humboldt
Counties. In addition, southwesterly winds at 2000 feet AGL will
strengthen to 25-30 kt late tonight, which will support modest
wind shear across the coastal airports.

&&

.MARINE...Winds are generally light and variable early this
morning as the wind field prepares to turn widespread south
westerly by later this afternoon. Wind will remain out of the
south-southwest for the next 24 hours before ramping up late
sunday and turning to the south southeast ahead of an approaching
cold front. A gale watch is in effect to address the near gale
force speeds expected with frontal passage late Sunday night into
early Monday morning.

&&

.HYDROLOGY...Rain is forecast to increase in intensity today
through Sunday over Del Norte and Humboldt County...eventually
becoming heavy by Sunday night. Moderate to heavy rain may spread
southward across Mendocino County Monday and Tuesday. Widespread
3 to 5 inches of rain appear likely across northwest California
during the next 3 days, with localized amounts in excess of 6
inches occurring over west-southwest facing ridge and mountain
slopes.

This rain event will cause main stem rivers to experience
significant rises. The Eel River at Fernbridge and the Navarro
River at Navarro are presently forecast to rise above flood stage
Tuesday afternoon and night. In addition, the Russian River at
Hopland, the Mad River at Arcata, and the Van Duzen River at
Bridgeville are forecast to rise to monitor stage Tuesday and
Wednesday.

JMG/SEC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Flood Watch from late tonight through late Monday night for
     CAZ101>103-105.

NORTHWEST CALIFORNIA COASTAL WATERS...Gale Watch from Sunday
     evening through Monday morning for PZZ450- 470-475.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Feb 23, 3:26 AM PST, 11 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
326 AM PST Sat Feb 23 2019

CAZ104-106>113-241130-
Southwestern Humboldt-Southern Humboldt Interior-Northern Trinity-
Southern Trinity-Mendocino Coast-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-
326 AM PST Sat Feb 23 2019

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Periods of heavy rain are expected over northwest California from
Sunday through mid to late next week. Flooding of main stem rivers,
small streams, and urban areas will be possible.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ101>103-105-241130-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Northern Humboldt Interior-
326 AM PST Sat Feb 23 2019

...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE MONDAY
NIGHT...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Flood Watch is currently in effect late tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A Flood Watch is currently in effect. Periods of heavy rain are
expected over northwest California from Sunday through mid to late
next week. Flooding of main stem rivers, small streams, and urban
areas will be possible.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 2:02 AM PSTGale WatchEKA13 hr
Feb 23, 2:53 PM PSTGale WarningEKA48 hr

Nearby

Small Craft Advisories in California, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.